Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Swelling after removal of cast

7 weeks ago i fell and the bone on my left leg developed a crack just slighlt above the ankle. when i went to the hospital the doctor put a cast on my leg and i was to to have it for 6 weeks . last week i clocked 6 weeks and i went back to the hospital the cast was removed but since the my leg hasnt stoped swelling its getting biger and biger . waht could be the problem
Asked On : Tue, 19 Apr 2011
Answers:  2 Views:  506
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General Surgeon 's  Response

Welcome to health care magic forum

Six weeks cast after minor or hairline crack is sufficient for healing the fracture.Swelling after removal of cast is generally unusual. as your limb`s swelling is increasing .you must get the X-ray repeated ,keep the limb elevated & do movements of toes regularly.If X-ray shows any thing ,consult the orthosurgeon again.

Wish you good health


Answered: Tue, 19 Apr 2011
I find this answer helpful
  Anonymous's Response
sorry but what exactly you mean when you say 'do movements of ores regularly'?
Answered: Tue, 19 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor